or Connect
Skin Care Talk › Forums › Skin Care › Skin Lightening › my bad experiences ( stuff you don't want to use)
New Posts  All Forums:Forum Nav:

my bad experiences ( stuff you don't want to use)

post #1 of 13
Thread Starter 
hello everybody , am a newbie & i liked this forum so much & wanted to b part of it

So am 21 & i am a med student from Africa & of course i like being light because i feel more confident & i get more attention when am light & glowing (even from girls)

When i get really light people who don't know me from my childhood don't suspect that am lightening my body because they think i got my skin colour from mom who is really light for african people (naturally she is ugly betty complexion but of course more beautiful hahahah)
Anyway

I used lots of stuff since i was 18 so u don't want to try my bad-experience-stuff

I used (oranvate gel) with my cream it lightened me really quickly but then obviously mad my skin thinner & my knuckels areas thinner too, way thinner. So when i stopped it gradually i got darker quickly & got blackness in my hair pores all over my body except face. I didn'tt use in my face except a little bit.
So please don't ever ever use any gel tube that containes clobotasol propionate even if u r in a hurry to get light (it is destructive)

The second big no is using steroids when u r prone to rapid loss of weight or rapid gaining of wait cus it means stretch marks especially don't use it on thin-skinned area like the armpit or around it or the area between shoulder tip & breasts, the area of your inner arms (forearms are not prone to streatch marks) , the area of the elbow joint from front , the area of the knee joint from behind & the waist area. If u want to use steroids to lighten just avoid or apply a little amount of your cream mixed with alot of glycerin.


For your face steroids really makes it age rapidly so u want to use them for a really short period.
Ok
For the area above & around eyes u don't want to use steroids too , u can start using cucmber as a lightener the weeks before startin exofoliating & continue for ever (better than using any chemical there) because the area above the eye absorbes the chemical & directly takes it to the brain (u don't want steroids to go there believe me u will get psychological changes)


sorry for the loooong thread but i just don't want any of u getting my problems (am struggling to solve right now)
But my amazing lightening experience will be on another thread soon with som pictures i hope .

Good luck
post #2 of 13

wow

post #3 of 13

Just experienced a scare with hydroquinone 2%(steroid)!! I got a burning sensation along with redness allllll over my body, even places where the creme was not applied!! I seriously thought I was going to get blisters!

 

My goal is I to lighten my upper thigh and buttocks area. Since that is "tougher" skin than compared to the face, what could I use? Any peelers?

post #4 of 13
I used maxi peel #3 and 4 gr8 stuff
post #5 of 13
Quote:
Originally Posted by Kordaine View Post

I used maxi peel #3 and 4 gr8 stuff

 

Thank You!!

 

Can I or Should I use the Maxi Peel within 3 days or wait longer? Remember I just experienced redness and a burning sensation from HQ creme. So you have used Maxi 3 and 4 on your body and face as well?

post #6 of 13
I say wait a week let your body heal. Listen to your skin. Then introduce it. I'm just saying wait a week then try maxi peel
post #7 of 13
Quote:
Originally Posted by BEAUTY N BOOTY View Post

Just experienced a scare with hydroquinone 2%(steroid)!! I got a burning sensation along with redness allllll over my body, even places where the creme was not applied!! I seriously thought I was going to get blisters!

 

My goal is I to lighten my upper thigh and buttocks area. Since that is "tougher" skin than compared to the face, what could I use? Any peelers?

Hydroquinone is not a steroid.

post #8 of 13
Quote:
Originally Posted by scorpion1585 View Post

hello everybody , am a newbie & i liked this forum so much & wanted to b part of it
So am 21 & i am a med student from Africa & of course i like being light because i feel more confident & i get more attention when am light & glowing (even from girls)
When i get really light people who don't know me from my childhood don't suspect that am lightening my body because they think i got my skin colour from mom who is really light for african people (naturally she is ugly betty complexion but of course more beautiful hahahah)
Anyway
I used lots of stuff since i was 18 so u don't want to try my bad-experience-stuff
I used (oranvate gel) with my cream it lightened me really quickly but then obviously mad my skin thinner & my knuckels areas thinner too, way thinner. So when i stopped it gradually i got darker quickly & got blackness in my hair pores all over my body except face. I didn'tt use in my face except a little bit.
So please don't ever ever use any gel tube that containes clobotasol propionate even if u r in a hurry to get light (it is destructive)
The second big no is using steroids when u r prone to rapid loss of weight or rapid gaining of wait cus it means stretch marks especially don't use it on thin-skinned area like the armpit or around it or the area between shoulder tip & breasts, the area of your inner arms (forearms are not prone to streatch marks) , the area of the elbow joint from front , the area of the knee joint from behind & the waist area. If u want to use steroids to lighten just avoid or apply a little amount of your cream mixed with alot of glycerin.
For your face steroids really makes it age rapidly so u want to use them for a really short period.
Ok
For the area above & around eyes u don't want to use steroids too , u can start using cucmber as a lightener the weeks before startin exofoliating & continue for ever (better than using any chemical there) because the area above the eye absorbes the chemical & directly takes it to the brain (u don't want steroids to go there believe me u will get psychological changes)

sorry for the loooong thread but i just don't want any of u getting my problems (am struggling to solve right now)
But my amazing lightening experience will be on another thread soon with som pictures i hope .
Good luck
.
Thank you for your input

Sereine et imperturbable

la vie est belle

There is ONE race: the human race. Until people get that there will always be issues

http://www.skincaretalk.com/t/32033/sct-rules

http://www.skincaretalk.com/f/10355/products-and-lotions/50

Reply

Sereine et imperturbable

la vie est belle

There is ONE race: the human race. Until people get that there will always be issues

http://www.skincaretalk.com/t/32033/sct-rules

http://www.skincaretalk.com/f/10355/products-and-lotions/50

Reply
post #9 of 13
Thread Starter 
u r welcome anytime
post #10 of 13
Quote:
Originally Posted by Kordaine View Post

I say wait a week let your body heal. Listen to your skin. Then introduce it. I'm just saying wait a week then try maxi peel


I agree u should apply olive oil to the burnt areas

post #11 of 13

How would i go about lightening my dark circles?

post #12 of 13
Thread Starter 
if u ment around the eyes then i suggest almond oil or anything that contains vit E plus any eye cream with vit A
post #13 of 13
Quote:
Hydroquinone is not a steroid.

 

OHH thankss for the correction!

New Posts  All Forums:Forum Nav:
  Return Home
  Back to Forum: Skin Lightening
Skin Care Talk › Forums › Skin Care › Skin Lightening › my bad experiences ( stuff you don't want to use)